# SDR VNAA202101049999

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 37,290 hours, 35,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313541
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310.00 FROM STRINGER 25R TO PRODUCTION SPLICE AT 18R REQUIRES REMOVAL AND INSTALLATION TO FACILITATE OTHER MAINTENANCE, REPAIR OF STRINGERS 20R AND 21R.
